# SDR MASA200400664

- Difficulty date: November 29, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 16,870 hours, 13,429 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 6605 DTW - THE PILOT REPORTED AN UNUSUAL BURNING SMELL WITH THE BLEED ON.  ON CALL MAINTENANCE WAS DISPATCHED AND TROUBLESHOT THE PROBLEM TO BE DE-ICE FLUID ON THE PACK DUCTS.  MAINTENANCE CLEANED THE FLUID, RAN THE SYSTEM AND NO DEFECTS WERE NOTED.  AIRCRAFT CONTINUED REVENUE SERVICE.
